# SDR SIMA200410113

- Difficulty date: March 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N398AM
- Make and model: Saab 340B
- Aircraft serial: 340B398
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION AND REPAIR OF HAIL DAMAGE.  ON REPAIR STATEMENT, DENT ID AS NR 7, 4.5 INCH AFT OF STA 339 AND 2.7 INCH ABOVE LS 1605 WAS FOUND TO BE BEYOND SRM LIMITS.  THE PREVIOUS REPAIR AT THIS LOCATION WAS FOUND TO BE INCORRECT.  FABRICATED A NEW REPAIR DOUBLER.  REPAIR DONE IAW MFG STATEMENT.
